# SDR KY7A/14401

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N9247L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152160
- Aircraft time: 13,852 hours
- Engine: Lyc LTIO540J2BD
- Engine time: 7,346 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 72877
- Condition: Broken
- Location: Lt Engine
- Part time: 1,412 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFTER BODY FAILURE CAUSING DAMAGE TO CAM AND ENGINE CASE.
